# SDR UHLA2013092500430

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 24,287 hours, 14,956 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fmc
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT MESSAGE ON EICAS DURING FLIGHT.  DECLARED EMERGENCY, DIVERTED.  LANDED WITHOUT INCIDENT. MX R & R FCM 4, OPS CHECKED GOOD.
